| Medical Device Problem Code |
Low Audible Alarm (1016)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging quiet sounds issue.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the reported issue may cause the user to miss an alarm or warning that may cause cessation of insulin delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 17-dec-2018 with the following findings: during investigation, the pump powered up with auditory and vibratory features.The alleged ¿quiet sound¿ issue was unable to be duplicated during testing.The pump cover was removed, an dno intermittent conditions were found to the piezo circuit.